This setting lets you change the way you view articles. You can choose to have articles open in a dialog window, a new tab, or directly in the same window.
Open in Dialog
Open in New Tab
Open in same window

Journal of Economic Literature: Vol. 37 No. 2 (June 1999)

Expand

Quick Tools:

Print Article Summary
Export Citation
Sign up for Email Alerts Follow us on Twitter Subscription Information
(Institutional Administrator Access)

Explore:

JEL - All Issues

JEL Forthcoming Articles JEL Indexes (Members Only)

Corrigendum: The Economics of Wagering Markets

Article Citation

Sauer, Raymond D. 1999. "Corrigendum: The Economics of Wagering Markets." Journal of Economic Literature, 37(2): 567-567.

DOI: 10.1257/jel.37.2.567

Abstract

CORRIGENDUM In "The Economics of Wagering Markets", by Raymond D. Sauer (December 1998), the two-paragraph discussion on page 2039 of Hurley and McDonough’s (1996b) model of the favorite long-shot bias contains an error of attribution. Whereas the results discussed in the second paragraph are new to their paper, the results discussed in the first paragraph were originally derived in Theorem 2 of Ali (1977).

Article Full-Text Access

Full-text Article

Authors

Sauer, Raymond D. (Unlisted)

JEL Classifications

D81: Criteria for Decision-Making under Risk and Uncertainty
L83: Sports; Gambling; Recreation; Tourism


Journal of Economic Literature


Quick Tools:

Sign up for Email Alerts

Follow us on Twitter

Subscription Information
(Institutional Administrator Access)

Explore:

JEL - All Issues

JEL - Forthcoming Articles

JEL Indexes (Members Only)


Virtual Field Journals


AEA Member Login:


AEAweb | AEA Journals | Contact Us